| Catalog Number |
100/897/090CZ |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One portex ® uniper® adjustable flange tracheostomy tube was returned for analysis in used condition.Visual inspection of the tracheostomy tube showed no issues.The inflation test was repeated on the received sample and no leakage was observed after 12 hours.
Event or Problem Description
It was reported that "balloon lost tautness slowly after inflation" after intubation.No serious injury was reported in connection with this incident.